# SDR YV3R2019012200026

- Difficulty date: February 15, 2019
- Submitted: February 23, 2019
- Operation: General aviation
- Aircraft: N79RH
- Make and model: Robsin R44
- Aircraft serial: 30011
- Aircraft time: 877 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 496
- Condition: Defective
- Location: Cockpit
- Part time: 50 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED ENGINE NEEDLE PEGS FULL SCALE WHEN POWER IS APPLIED.
